# SDR ASAA2016072117474

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 3,796 hours, 1,253 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE APU LIGHT ON.  ACFT GROUNDED.  MAINTENANCE MESSAGE 49-91227 INDICATED.  ACCOMPLISHED FIM 49-90 TASK 804.  NO CURRENT FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
